Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 20, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 3, 2019, 5:42 PM EST for 6 counties in Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 3, 2019, 5:42 PM EST (22:42 UTC)
- Expired
- Mar 3, 2019, 6:30 PM EST
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crisp County, GA, Dooly County, GA, Macon County, GA, Schley County, GA, Sumter County, GA, Webster County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 3, 12:24 PM EST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
073
WUUS52 KFFC 032242
SVRFFC
GAC081-093-193-249-261-307-032330-
/O.NEW.KFFC.SV.W.0020.190303T2242Z-190303T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
542 PM EST SUN MAR 3 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Macon County in west central Georgia...
Western Dooly County in central Georgia...
Southeastern Webster County in west central Georgia...
Southern Schley County in west central Georgia...
Sumter County in west central Georgia...
Northwestern Crisp County in central Georgia...
* Until 630 PM EST.
* At 541 PM EST, a severe thunderstorm was located over Dumas, or
near Preston, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Americus, Oglethorpe, Preston, Montezuma, Plains, Byromville,
Leslie, Andersonville, Lilly, De Soto, Dooling, Desoto, Smithville,
Cobb, Sumter, Lamar, Croxton Crossroads, New Era, La Crosse and
Huntington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
A Tornado Watch remains in effect until 800 PM EST for central and
west central Georgia.
LAT...LON 3192 8438 3197 8444 3193 8444 3192 8446
3192 8453 3211 8457 3214 8451 3213 8443
3217 8443 3236 8393 3195 8380 3191 8424
3192 8434 3191 8434 3190 8437
TIME...MOT...LOC 2241Z 254DEG 46KT 3204 8449
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 3:22 PM EST, 2 hours 20 minutes earlier.
Area forecast discussion, Mar 3, 3:22 PM EST, 2 hours 20 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 322 PM EST Sun Mar 3 2019 .SHORT TERM /Tonight through Monday Night/... Main concerns in short term period are threat for severe convection and tornadoes thru early evening and strong winds overnight and Monday. Several small rotating storms ahead of main line over westcentral and middle GA. Bigger storms to the west in AL. Coverage not great, but risk of tornadoes, damaging wind and hail all present. Favorable environment with analyzed sig tor (STP) values of 3-4 over SE AL. Even with just that level of STP, watching extremely dangerous tornado south of Auburn with over 100kt rotational velocity and large TDS. Will be watching all these storms very closely. Appreciate any and all help to spread the word on potential of these storms! Back edge moving a little slower than forecast but should be clear of westcentral GA by 7PM and SE counties by 10PM. Winds will be strong behind the line will gust to 25mph but not quite strong enough for wind advisory. Will keep monitoring but could see impacts from compromised trees with wet soils. No reports so far. Svr Storm and tornado threat will trump whatever messaging we do for the gusty winds. Round of light rain likely Mon night over middle GA but no impacts. Rest of forecast looks cool but impact free. Please keep your thoughts and prayers that storms will not impact population areas. SNELSON .LONG TERM /Tuesday through Sunday/... Will be seeing an exiting weak system of low pressure as the extended portion begins. With colder temps in place during the morning, came close to adding some flurries in but moisture does not appear to be sufficient enough at this time to support. Certainly worth watching though with subsequent issuances. Remainder of the extended is in excellent shape with only limited changes planned. Should get back into our wet pattern by the end of the week with a couple of systems in store through next weekend. Deese && .PREV DISCUSSION... /issued 1246 PM EST Sun Mar 3 2019/ LONG TERM /Monday Night through Saturday/... While the main focus continues to be with the severe weather potential today, the long term remains fairly quiet with a dry and abnormally cold ridge dominated period from Tuesday thru Thursday. A weak disturbance and increased moisture brings some shower chances back to the area for Friday, then an amplifying trough and attendant frontal system could bring more widespread rain late Saturday into Sunday. Some discrepancies exist on strength and timing this far out in the forecast, though some thunderstorms couldn't be ruled out. Temps will drop to near 15 to 20 degrees below normal for Tues/Wed with highs only in the 40s to low 50s for most areas. The coldest morning will be Wednesday as most areas will have lows in the low to mid 20s with even some teens in the far north. Baker AVIATION... 18Z Update... MVFR conditions expected until line of TSRA with potential gusts to at least 35kts for a short time arrives airports between 19Z- 23Z today. AFter line moves through, winds will become WNW and increase to 10-12kts then become NW and increase to 12-15kts with gusts to 25kts after 02Z. Low MVFR to near IFR cigs likely all night even though precip moves out. Clearing to VFR likely after 15Z Mon. //ATL Confidence...18Z Update... Medium confidence on MVFR/IFR timing and TSRA timing. Medium to high confidence for all other elements. SNELSON && .PRELIMINARY POINT TEMPS/POPS... Athens 37 52 31 51 / 70 0 10 10 Atlanta 35 45 27 46 / 60 0 10 5 Blairsville 30 41 21 41 / 60 0 0 10 Cartersville 34 44 24 45 / 30 0 0 5 Columbus 39 51 33 51 / 70 5 30 10 Gainesville 35 47 28 47 / 60 0 5 10 Macon 40 54 33 53 / 100 5 30 10 Rome 33 44 23 45 / 20 0 0 5 Peachtree City 36 48 28 48 / 60 0 20 5 Vidalia 46 58 40 56 / 100 10 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 8 PM EST this evening for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee... Clarke...Clayton...Coweta...Crawford...Crisp...Dodge...Dooly... Emanuel...Fayette...Glascock...Greene...Hancock...Harris... Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Newton...Oconee...Oglethorpe... Peach...Pike...Pulaski...Putnam...Rockdale...Schley...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. && SHORT TERM...SNELSON LONG TERM....Deese AVIATION...SNELSON
Hazardous weather outlook, Mar 3, 1:03 PM EST, 4 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 103 PM EST Sun Mar 3 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041815- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 103 PM EST Sun Mar 3 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... ...Tornado Watch For Central Georgia Through Early Evening... There is an Enhanced to Slight Risk of strong to severe thunderstorms across much of the area this afternoon and evening along and ahead of an approaching cold front. Possible hazards include isolated to scattered tornadoes, damaging winds, and heavy rainfall/flooding. The greatest chance for severe weather will be across central Georgia and portions of north Georgia, generally along and south of the I-20 to I-85 corridor including the Atlanta metro area. Areas along and south of a Columbus to Macon line will be most susceptible to strong longer lived tornadoes. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Abnormally cold temperatures are expected Monday through Wednesday. The coldest morning will be Wednesday with most areas in the low to mid 20s. Such sub freezing temps could be of concern to some exposed vegetation or crops. Some more widespread rainfall could return to the area for Saturday into Sunday and thunderstorms cannot be ruled out, though uncertainty exists with the system this far out in the forecast. Otherwise, no hazardous weather is expected at this time Monday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for 11 AM to 9 PM today across all of central Georgia and portions of north Georgia, along and south of the I-20 to I-85 corridor including the Atlanta metro area. Severe weather can also be reported through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Mar 3, 5:17 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 PM EST SUN MAR 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TORNADO BAUGHVILLE 32.66N 84.67W
03/03/2019 TALBOT GA EMERGENCY MNGR
REPORTS FROM EM OF STRUCTRUAL DAMAGE ALONG HWY 315 IN
THE BAUGHVILLE AREA OF TALBOT COUNTY
&&
EVENT NUMBER FFC1900086
THIEMSpecial weather statement, Mar 3, 5:19 PM EST, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
519 PM EST SUN MAR 3 2019
GAZ074-083>085-096-097-032300-
Wilkinson GA-Washington GA-Johnson GA-Laurens GA-Bleckley GA-
Twiggs GA-
519 PM EST SUN MAR 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILKINSON...SOUTHERN
WASHINGTON...NORTHWESTERN JOHNSON...NORTHWESTERN LAURENS...
NORTHEASTERN BLECKLEY AND SOUTHEASTERN TWIGGS COUNTIES UNTIL 600 PM
EST...
At 518 PM EST...a strong thunderstorm was over District Path, or near
Jeffersonville, moving east at 50 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud-
to-ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include
Dublin, Jeffersonville, East Dublin, Dudley, Danville, Montrose,
Allentown, District Path, Chappells Mill, Cary, Tuckers Crossroad and
Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3250 8340 3272 8344 3283 8289 3270 8280
3253 8281
TIME...MOT...LOC 2218Z 259DEG 43KT 3261 8337
HAIL...0.88IN
WIND...50MPHLocal storm report, Mar 3, 5:21 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
521 PM EST SUN MAR 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TORNADO 2 E LEE POPE 32.61N 83.91W
03/03/2019 CRAWFORD GA EMERGENCY MNGR
*** 1 INJ *** MOBILE HOME ON GREER RD DESTOYED IN
CRAWFORD COUNTY. ANOTHER HOME DAMAGED ON WESLEY CHAPEL
RD. !FOLLOWUP: REPORTS OF AT LEAST TO HOMES DESTROYED
AND MULTIPLE HOMES DAMAGED. M<ULTIPLE RDS BLOCKED BY
DOWNED TREES.
&&
CORRECTED INJURIES...REMARKS...SOURCE
EVENT NUMBER FFC1900082
THIEMSpecial weather statement, Mar 3, 5:28 PM EST, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
528 PM EST SUN MAR 3 2019
GAZ108>110-032300-
Telfair GA-Wilcox GA-Dodge GA-
528 PM EST SUN MAR 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TELFAIR...SOUTHEASTERN
WILCOX AND SOUTHWESTERN DODGE COUNTIES UNTIL 600 PM EST...
At 528 PM EST...a strong thunderstorm was over Double Run, or 13
miles northeast of Ashburn...moving east at 50 mph.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Abbeville, Rochelle, Rhine, Pitts, Temperance, Browning, Five Points,
Double Run, Antioch Church, Owensboro and Godwinsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3185 8358 3193 8360 3215 8313 3187 8309
3185 8348
TIME...MOT...LOC 2228Z 252DEG 44KT 3188 8354
HAIL...0.88IN
WIND...50MPHLocal storm report, Mar 3, 5:32 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EST SUN MAR 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM TORNADO 1 ESE ELLERSLIE 32.63N 84.79W
03/03/2019 HARRIS GA TRAINED SPOTTER
REPORTS OF TREES DOWN ON MARGLO RD IN ELLERSLIE
&&
EVENT NUMBER FFC1900087
THIEMSpecial weather statement, Mar 3, 5:32 PM EST, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
532 PM EST SUN MAR 3 2019
GAZ059>061-071>073-082-032315-
Putnam GA-Baldwin GA-Monroe GA-Bibb GA-Hancock GA-Jones GA-Jasper GA-
532 PM EST SUN MAR 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PUTNAM...WESTERN
BALDWIN...EASTERN MONROE...NORTHERN BIBB...WESTERN HANCOCK...JONES
AND SOUTHEASTERN JASPER COUNTIES UNTIL 615 PM EST...
At 530 PM EST...a line of strong thunderstorms extended from
Juliette to near Plant Scherer to Russellville, moving east at 50
mph.
HAZARD...Up to 40 mph wind, frequent cloud-to-ground lightning and
heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Macon, Milledgeville, Gray, Payne, Midway-Hardwick, Payne City,
Meriwether, Postell, Bradley, Wayside, Allenwood, Resseaus
Crossroads, Round Oak, Russellville, Plant Harlee Branch, Wesleyan,
Arkwright, Hardwick, Browns Crossing and Juliette.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3331 8313 3305 8321 3284 8358 3290 8406
3299 8392 3314 8385
TIME...MOT...LOC 2230Z 263DEG 43KT 3312 8380 3301 8385 3290 8402
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 1:14 PM EST | Special Weather Statement | FFC | Muscogee | 46 min |
| Mar 3, 1:18 PM EST | Special Weather Statement | FFC | Barrow, Clarke, Cobb, DeKalb, Gwinnett, Hall and 4 more | 42 min |
| Mar 3, 1:21 PM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 24 min |
| Mar 3, 1:24 PM EST | Tornado Warning | FFC | Harris, Muscogee, Talbot | 34 min |
| Mar 3, 1:58 PM EST | Severe Thunderstorm Warning | FFC | Harris, Talbot, Taylor, Upson | 47 min |
| Mar 3, 2:14 PM EST | Special Weather Statement | FFC | Treutlen | 46 min |
| Mar 3, 2:33 PM EST | Tornado Warning | FFC | Stewart, Webster | 27 min |
| Mar 3, 2:34 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 41 min |
| Mar 3, 2:38 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Laurens, Montgomery, Toombs, Treutlen, Wheeler | 52 min |
| Mar 3, 2:40 PM EST | Special Weather Statement | FFC | Emanuel | 50 min |
| Mar 3, 2:41 PM EST | Tornado Warning | FFC | Sumter | 34 min |
| Mar 3, 2:51 PM EST | Tornado Warning | FFC | Crawford, Taylor | 24 min |
| Mar 3, 2:52 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 38 min |
| Mar 3, 2:56 PM EST | Special Weather Statement | FFC | Monroe, Upson | 49 min |
| Mar 3, 3:07 PM EST | Tornado Warning | FFC | Dodge, Telfair, Wilcox | 38 min |
| Mar 3, 3:11 PM EST | Tornado Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 34 min |
| Mar 3, 3:13 PM EST | Tornado Warning | FFC | Emanuel, Jefferson | 32 min |
| Mar 3, 3:13 PM EST | Tornado Warning | FFC | Macon, Schley, Sumter, Webster | 30 min |
| Mar 3, 3:18 PM EST | Tornado Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 27 min |
| Mar 3, 3:19 PM EST | Tornado Warning | FFC | Harris, Muscogee | 26 min |
| Mar 3, 3:37 PM EST | Tornado Warning | FFC | Dooly, Houston, Macon, Pulaski, Sumter | 38 min |
| Mar 3, 3:41 PM EST | Tornado Warning | FFC | Chattahoochee, Marion, Muscogee, Talbot | 34 min |
| Mar 3, 3:41 PM EST | Tornado Warning | FFC | Harris, Talbot | 34 min |
| Mar 3, 3:42 PM EST | Tornado Warning | FFC | Bibb, Houston, Twiggs, Wilkinson | 48 min |
| Mar 3, 3:46 PM EST | Tornado Warning | FFC | Baldwin, Greene, Hancock, Putnam | 29 min |
| Mar 3, 3:49 PM EST | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 26 min |
| Mar 3, 3:52 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski, Wilcox | 23 min |
| Mar 3, 4:04 PM EST | Tornado Warning | FFC | Montgomery, Telfair, Wheeler | 41 min |
| Mar 3, 4:05 PM EST | Tornado Warning | FFC | Crawford, Monroe, Talbot, Taylor, Upson | 25 min |
| Mar 3, 4:07 PM EST | Tornado Warning | FFC | Harris, Muscogee | 9 min |
| Mar 3, 4:08 PM EST | Tornado Warning | FFC | Macon, Marion, Schley, Taylor | 37 min |
| Mar 3, 4:14 PM EST | Tornado Warning | FFC | Johnson, Washington, Wilkinson | 46 min |
| Mar 3, 4:19 PM EST | Special Weather Statement | FFC | Meriwether | 26 min |
| Mar 3, 4:19 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 41 min |
| Mar 3, 4:28 PM EST | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Pike, Talbot, Upson | 32 min |
| Mar 3, 4:35 PM EST | Tornado Warning | FFC | Montgomery, Toombs | 40 min |
| Mar 3, 4:39 PM EST | Tornado Warning | FFC | Bleckley, Houston, Macon, Peach, Twiggs | 51 min |
| Mar 3, 4:52 PM EST | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 23 min |
| Mar 3, 4:55 PM EST | Tornado Warning | FFC | Stewart | 35 min |
| Mar 3, 4:57 PM EST | Special Weather Statement | FFC | Lamar, Monroe, Upson | 48 min |
| Mar 3, 5:00 PM EST | Special Weather Statement | FFC | Macon, Schley | 30 min |
| Mar 3, 5:04 PM EST | Tornado Warning | FFC | Macon, Schley, Sumter | 26 min |
| Mar 3, 5:06 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler, Wilcox | 17 min |
| Mar 3, 5:16 PM EST | Tornado Warning | FFC | Stewart, Webster | 29 min |
| Mar 3, 5:19 PM EST | Special Weather Statement | FFC | Twiggs | 41 min |
| Mar 3, 5:28 PM EST | Special Weather Statement | FFC | Wilcox | 32 min |
| Mar 3, 5:31 PM EST | River Flood Warning | FFC | Forsyth, Fulton | 30 hr |
| Mar 3, 5:31 PM EST | River Flood Warning | FFC | Gwinnett | 3 hr |
| Mar 3, 5:32 PM EST | Special Weather Statement | FFC | Baldwin, Jones | 43 min |
| Mar 3, 5:58 PM EST | Special Weather Statement | FFC | Telfair | 47 min |
| Mar 3, 6:01 PM EST | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Jones, Warren, Washington | 44 min |
| Mar 3, 6:33 PM EST | Special Weather Statement | FFC | Crisp, Dodge, Wilcox | 42 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.